# SDR DALA2017092807137

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 49,420 hours, 33,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT NOSE LANDING GEAR  BEAM. REPAIRED IAW SRM 53-10-14-2R-2.
